# SDR SWAA2019083036448

- Difficulty date: August 27, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL UPPER FLANGE CRACKED AT FASTENER HOLE, BETWEEN BS. 312 TO BS. 328, LBL46. / R&R INTERCOSTAL IAW SRM & DWG.
